4 doctors weighed in:

I too to much hydrocodone i think. What should I do?

4 doctors weighed in
Dr. Alexander Bankov
Anesthesiology
3 doctors agree

In brief: 911, in worst case

Narcotic overdose can kill you.
This is not to scare you though - it very much depends on how many pill you took and how long you have been waiting for an answer, your size, tolerance etc. The safest to discuss your exact circumstances with the medical professional, to avoid life- threatening complications.

In brief: 911, in worst case

Narcotic overdose can kill you.
This is not to scare you though - it very much depends on how many pill you took and how long you have been waiting for an answer, your size, tolerance etc. The safest to discuss your exact circumstances with the medical professional, to avoid life- threatening complications.
Dr. Alexander Bankov
Dr. Alexander Bankov
Thank
Read more answers from doctors